# SDR AALA202409047868

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 65,607 hours, 27,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CEILING EMERGENCY LIGHT AT ROW 18 INOPERATIVE. REPLACED 13WL POWER SUPPLY AND BATTERY
